MathSciNet Relay Station
MathSciNet bibliographic data
MR2378849 49J40 (90C33)
Long, Xian-jun; Huang, Nan-jing; Teo, Kok-lay Existence and stability of solutions for generalized strong vector quasi-equilibrium problem. Math. Comput. Modelling 47 (2008), no. 3-4, 445–451.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement